Couldn't find what you looking for?

TRY OUR SEARCH!


Recently my doctor proscribed my husband Ridilin. He is 32 and he had problems with alcohol. Everything was ok until he realized that he lost some weight. This would not be so disturbing if he was not skinny already. Is it possible that this drug is causing his weight loss? What are the side-effects of this drug?

Loading...


Your husband needs to go to the doctor if he thinks that his weight loss is not under his control. I say this because there were some reports of this drug causing anorexia. Now, I can not tell you if the drug is causing this in the case of your husband. Only his doctor can by examining him. The most common side effects of Ritalin are nervousness and insomnia and they are usually controlled by reducing dosage. Some other side effects include hypersensitivity, skin rashes, urticaria, fever, arthralgia, exfolitative dermatitis, erythema multiforme etc. As I already said, there were reports of anorexia, nausea, dizziness, palpitations, headache and drowsiness. Blood pressure and pulse changes have also been reported in some patients. Also, there have been isolated cases of cerebral arteries and occlusion, leucopenia or anemia, transient depressed mood and many other conditions. For instance in children, loss of appetite, abdominal pain, weight loss during prolonged therapy, insomnia and tachycardia are possible. However, any of these side effects may occur, but it is not necessary they will.
Reply

Loading...